On Zeros of Polynomials of Best Approximation to Holomorphic and C... Functions.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 75-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1988__105_2_178364,
author = {A.P. W\'ojcik},
title = {On {Zeros} of {Polynomials} of {Best} {Approximation} to {Holomorphic} and {C...} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {75--82},
year = {1988},
volume = {105},
number = {2},
zbl = {0639.41005},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178364/}
}
A.P. Wójcik. On Zeros of Polynomials of Best Approximation to Holomorphic and C... Functions.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 75-82. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178364/